Nov 7, 2013
It's known edurant needs to be taken with food and has contraindications with proton inhibitors. Will this be the case for the injectable formulation currently under investigation? Thanks for your work!!
Response from Dr. Young
Hello and thanks for posting.
It's too early to be sure about the details of experimental medications, but since the food and PPI requirements of rilpivirine have to do with how the medication is absorbed from the GI tract, I wouldn't expect these issues to be the same for an injectable formulation.
Stay tuned, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting AIDS From Condom Slipped
- HIV Infection Risk Erotic Massage
- Is Sinus Infection An Acute Symptom Of HIV?
- Dry Mouth After Masturbation Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.